# SDR SIMA981501

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Avionics Rack
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BDL - FLT 4973 - AVIONICS SMOKE DETECTION LIGHT ON DURING FLIGHT, ON TAXI INTO GATE, LIGHT WENT OFF.  NO EVIDENCE OF SMOKE OR SMELL OF SMOKE IN AIRCRAFT.  CONTACTED CONTRACT MAINTENANCE AND PERFORMED A VISUAL INSPECTION, FOUND NO DAMAGE AND OPENED UP MEL 26-03 AVIONICS RACK SMOKE DETECTION SYSTEM.  JFK MAINTENANCE ON 5/31/98.  RAI AVIONICS RACK SMOKE DETECTOR AND CLOSED MEL.  A/C RETURNED TO SERVICE.  (M)
